Hello. I am a 27 year old sexually active woman. I am taking Sprintec daily for birth control. Over the last three days I have experienced sharp pains in my right ovary area. Sometimes it hurts so bad it shoots down my leg or into my hip. I had some bloody discharge on the first day of this pain and for the last two days its just light pink on the toilet paper... any ideas?
Welcome to ehealthforum,
The symptoms of pink discharge and pelvic discomfort that you describe could suggest chances of ovulation, breakthrough bleeding, pregnancy etc. The exact cause can only be made out after careful evaluation. Consider visiting your doctor/gynecologist for thorough examination and further evaluation to look for the underlying cause for the symptoms that you describe. Treatment as needed (based on examination findings and investigations results) would be started to help you to control the symptoms. If you suspect chances of pregnancy, you should consider visiting your doctor/gynecologist for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Ovulation and Ovaries , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.